# SDR AALA200802544

- Difficulty date: September 16, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 86,219 hours, 13,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T82043
- Condition: Corroded
- Location: Bs 504-590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER CARGO DOOR LOWER SILL FAIL SAFE STRAP IN 2 PLACES.  REPLACED STRAPS AND REPAIRED FASTENER HOLES IN ACCORDANCE WITH MRB 767 3302.
